# SDR CALA2024121601519

- Difficulty date: December 13, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N77571
- Make and model: Boeing 737-9
- Aircraft serial: 67193
- Aircraft time: 4,687 hours, 1,594 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Fod
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

CREW REPORTING BURNING SMELL IN AFT GALLEY AREA.  DEACTIVATED OVENS AND COFFEE MAKERS IN AFT GALLEY. ELECTRICAL SMELL DID NOT DISSIPATE. ELECTRICAL SMELL ISOLATED TO AFT GALLEY / LAVATORY AREA.  REACTIVATED AFT GALLEY OVENS AND COFFEE MAKERS AND PERFORMED OPS CHECKS. STRONG ODOR COMING FROM AFT GALLEY OVEN 430. ODOR SOURCED TO CLEAR PLASTIC FILM MELTED ON TOP OF RACK INSIDE AFT GALLEY OVEN 430.
